# SDR AALA202505162244

- Difficulty date: April 22, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N966AN
- Make and model: Boeing 737823
- Aircraft serial: 30094
- Aircraft time: 68,315 hours, 28,773 cycles
- System (JASC): 5324 · Fuselage Fixed Partitions
- Part: Bracket
- Part number: 148A866718
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON APU COMPARTMENT BRACKET AT BS 1088, LBL 2. REPLACED BRACKET PER AARD 51-00-05-1.
